# SDR WWMA9700122

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341SB
- Make and model: Saab 340B
- Aircraft serial: 340B341
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: No Test
- Location: Avionics Compt
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AVIONINCS SMOKE LIGHT DOES NOT ILLUMINATE DURING TEST.  REPLACED THE AVIONICS SMOKE DETECTOR.
